کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
6415635 | 1335747 | 2012 | 12 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Effective lower bound for the class number of a certain family of real quadratic fields
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this work we establish an effective lower bound for the class number of the family of real quadratic fields Q(d), where d=n2+4 is a square-free positive integer with n=m(m2â306) for some odd m, with the extra condition (dN)=â1 for N=23â 33â 103â 10303. This result can be regarded as a corollary of a theorem of Goldfeld and some calculations involving elliptic curves and local heights. The lower bound tending to infinity for a subfamily of the real quadratic fields with discriminant d=n2+4 could be interesting having in mind that even the class number two problem for these discriminants is not yet solved unconditionally.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Number Theory - Volume 132, Issue 12, December 2012, Pages 2736-2747
Journal: Journal of Number Theory - Volume 132, Issue 12, December 2012, Pages 2736-2747
نویسندگان
Kostadinka Lapkova,